Nonuniqueness of steady states in annular domains for Streater equations

Volume 31 / 2004

Micha/l Olech Applicationes Mathematicae 31 (2004), 303-312 MSC: 35Q, 35J60, 82C21. DOI: 10.4064/am31-3-5

Abstract

Models introduced by R. F. Streater describe the evolution of the density and temperature of a cloud of self-gravitating particles. We study nonuniqueness of steady states in annular domains in $\mathbb R^d$, $d\geq 2$.

Authors

  • Micha/l OlechInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4,
    50-384 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image